Is the combined pill more bad than good?

Posted , 2 users are following.

Hi, I'm 15 and a month ago I started on the combined pill. Before then, I have been an emotional girl and I would have bad weeks and be 'depressed' for a while. I have been cutting on and off since I was about 12, however it has become more rare in the past 6 months. But, since being on the pill I feel like it has made me dramatically worse. I've cut twice and has 3 panic attacks. I've always been an anxious person but I've never experienced anything like these before. It was like I was going crazy, could hardly breath and i started sweating and crying. It was horrible. Not only this, but I've become so much more tired these past few weeks. I'm pretty sure this is unrelated but I've also gone and got cystitis. So yeah this months been a weird one...

Anyway, I really don't know whether this emotional thing is related, but I'm really hating life right now and not sure what to do. Any advice?

0 likes, 1 reply

1 Reply

  • Posted

    hi Charlotte, I had the same problem on the combined pill. I have never self harmed but thought about it on the pill I got very depressed and was breaking down in tears most evenings, also experiencing Panic Attacks and double the amount of Anxiety at College and at home, honestly I'd suggest stop taking the pill unless you really have to or want to. I am still taking the pill but have found that taking the pill just before I go to sleep works much better for me. My boyfriend and I realized that I would be at my worst an hour after taking the pill. But now I sleep through that phase.

    Stay safe and everything will be okay, go to your local sexual health clinic and tell them what is happening and they will be able to sort it out. which could mean them putting you on a different contraception which doesn't mess with your hormones 😃

    ~ Megan x

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.